# SDR CALA2024101502652

- Difficulty date: October 9, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 122,007 hours, 18,820 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140T2102451
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT - BELOW FLOOR SHEAR TIE FOUND CORROSION AT STA 1 197+22 BTN S39L - S39R.  AFT CGO COMPT BELOW FLOOR SHEAR TIE AT STA 1197+22 BTN S-39L -S-39R REPLACED AS PER SRM 51-10-02 AND INSTALLED AS PER SRM 51-40-02 ATTACHED FORM 44-0008 ITEM 1-8.
